# SDR TWAA0103701

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOORBEAM/CEILING SUPPORT CORRODED ALONG STA 1308, 20 INCHES INBD OF LONGERON 19L.  REPAIRED FLOORBEAM AT STA 1308 PER SRM 53-05 FIG 79 SHEET 8-9-10, ARA 17629 PAGE 1-2-3, SRM 51-60-0, SRM 51-20-0, AND SRM 51-10-3.
